worldchildfree.org

Anyone get weird chest pains with Murad Acne Complex?

Want the Latest Murad Coupons Every Month?


Enter your email address below and we'll send you the latest coupon codes to save on Murad skin care products every month. We'll even give a lucky person free skincare products.


Anyway all though my course I had weird random side effects but yeah like a month or two ago I do get this really weird pain in my upper torso, it feels very bruised and hurts to move. Sometimes when I goto bed and lie down it can be painful, and same with getting up.Usually worse later in the day.Im not really worrie I assume it will go after I finished my course (well it finishes in just over a week although I'm gonna try and ask for one more month to be on the safe side..).Anyone else had this?..

Comments (14)

Your question was: Anyone get weird chest pains with Murad Acne Complex?.

Yeah I do on occasion. But then again I had them before to...

Comment #1

Ok cool thanks for the replies I was a little worried that was all =)..

Comment #2

I hope youre not having a heart attack =/ Does it feel like an elephant is sitting on your chest?..

Comment #3

I've been getting weird chest pains today. When I am on my bed and then try to get up, I feel a little pain in my chest, feels like a poking...it's not too painful, but it's weird....is this normal?..

Comment #4

This has been going on for me too. I'm a little worried. chest pains and shortness of breath. when I turn in my bed it hurts, when I get up it also hurts. also sometimes when I'm walking it hurts too. it feels like I'm about to have a heart attack.

What should I do? I'm having it right now and it's been 20 hrs since it started..

Comment #5

Max, it's very unlikely you are having a heart attack, but you should go to the clinic or emergency room just to be certain it is not a serious problem...

Comment #6

Chest pressure/pain is a side effect i'm reading. now I am a little concerned. it's been over 24 hrs since it started and it's pretty bad right now..

Comment #7

Its comforting to see people posting about this! I've had the exact same thing. I'm in emergency medicine so based on experience I've not thought I've been having a heart attack, but have still been a wee bit concerned! Mine felt like a poking, as somebody described. Not visceral pain, but more like pain on the surface. Amazingly, once I started to take fish oil with my pills, it went away and I only get it very occasionally. But still, if any of you are worried - don't hesitate to get a doctors opinion quick smart!XX..

Comment #8

I get the same pains..interestiung to see others have the same issue....

Comment #9

It feels like there is something wrong with my heart...should I continue with my doses or stop? this has been going on for 48 hrs now..

Comment #10

I too had chest pain when I first woke up and took my first deep breaths. It seems it must be a side effect of Murad Acne Complex since so many of us have had it and we are obviously too young to be having heart attacks...

Comment #11

3 days now and it's still going on nonstop. this is too weird. my back is aching too. I think I'm gonna see a doctor. should I stop taking tane for a few weeks. I think my symptons are different than you guys'. it feels like my heart hurts, sounds weird I know..

Comment #12

SHAME, SHAME! You let this go on for 3 days now? Go to a Dr! Something could be wrong with you and you are just sitting there letting it go on. If it bothers you that much (which according to your posts it seems to) you need to see a Dr. I am not saying it is something serious but you never know unless you get checked...

Comment #13

I get this too! especially if I lay down on my stomach. When I get up I have shortness of breath and it feels like 100lbs is laying on my chest..

Comment #14


This question was taken from a support group/message board and re-posted here so others can learn from it.

 

Categories:
Home | Medifast Wiki - Jan 2011 | Medifast Wiki - Dec 2010 | Medifast Wiki - Sep 2010 |

Medifast Wiki - Aug 2010 | Medifast Wiki - June 2010 | Medifast Wiki - May 2010 |

 

(C) Copyright 2010 All rights reserved.